# SDR HEEA0015910

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50046
- Make and model: Bell 206L-1
- Aircraft serial: 45173
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ81WBS4
- Condition: Malfunctioned
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE STICKS BETWEEN 0-15 PERCENT AND FLUCTUATES.
